Generalized Skew Semi-invariant Submersions


Sayar C.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.17, no.3, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.1007/s00009-020-01520-8
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS

Abstract

In the present paper, we define generalized skew semi-invariant submersion and give an example for such submersions. Necessary and sufficient conditions are given to obtain the integrability and totally geodesicness of the distributions, which are mentioned in the definition of generalized skew semi-invariant submersion. The geometry of the fibers is investigated. At the end of the paper, the generalized skew semi-invariant submersion is considered with parallel canonical structures and some results are obtained.